MAUDE Adverse Event Report: Abbott Medical (CRM-Sylmar) Gallant¿ VR; Implantable Cardioverter Defibrillator (Non-Crt)

Abbott Medical (CRM-Sylmar) Gallant¿ VR; Implantable Cardioverter Defibrillator (Non-Crt)
Model Number CDVRA500T
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's implantable cardioverter defibrillator (icd) exhibited low pacing output.The physician elected to explant and replace the icd.The patient condition was not known.
 
Additional Manufacturer Narrative
Reported complaint of low pacing output issues was not confirmed.The device was received in normal range of operation.Analysis of device image was performed and no anomalies were noted.Further electrical testing was performed, including impedance and output testing, and no issues were noted.Longevity assessment found the device was operating above elective replacement indicator (eri) level and within expected longevity.

Brand Name
Gallant¿ VR
Common Device Name
Implantable Cardioverter Defibrillator (Non-Crt)
Manufacturer (Section D)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50181236
Report Number2017865-2026-16613
Device Sequence Number8281725
Product Code LWS
UDI-Device Identifier05415067049421
UDI-Public(01)05415067049421(10)S000098248(17)260831
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberCDVRA500T
Device Catalogue NumberCDVRA500T
Device Lot NumberS000098248
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/20/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date08/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Durata
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale